# SDR SIMA20151128002

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,351 hours, 24,499 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, MASTER WARNING BLEED 2 VLV FAIL.  TRANSFERRED TO NRWC 683-MIA-02322.  R & R RT ENG BLEED VLV.  SEE REF NRWC 2770172 IAW AMM 36-11-05.  PERFORMED OPERATIONAL TEST OF THE AIR BLEED SYS IAW 36-00-00-700-803-A.
